# SDR CA980622018

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cotter Pin
- Part number: MS24665355
- Condition: Sheared
- Location: Mlg
- Part time: 4,624 hours
- Component: 1148100007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, A GAP WAS FOUND BETWEEN THE LEFT HAND (LT) OUTBOARD PIVOT BOLT AND MLG.  FURTHER INVESTIGATION REVEALED THE PIVOT BOLT COTTER PIN WAS SHEARED AND THE NUT HAD LOOSENED.  PART TC:  5,481.
